# SDR CA180314004

- Difficulty date: March 12, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 48,760 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: S53371207200
- Condition: Cracked
- Location: Cargo Door
- Part time: 47,826 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) INSPECTION DURING A HEAVY MAINTENANCE VISIT OF THE CARGO DOOR ACTUATOR HINGE SUPPORT FOUND CRACKED.  PART REPLACEMENT (TC NR 20180314004).
